# SDR NSVA2011367

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT UPPER FLANGE ON THE BOTTOM FRAME AT ATA 258 HAS PREVIOUS REPAIR NOT IN DAMAGE LOG OR ON FILE.  BOTH FORWARD AND AFT UPPER FLANGES HAVE SEVERE CORROSION FROM LBL 10.5 TO RBL 15.13.  NUMEROUS RIVET HOLES IN THE VERTICAL WEB FROM THE PREVIOUS REPAIR ARE MIS-DRILLED AND OVERSIZED REQUIRING THE FRAME TO BE CUT BELOW THE OLD RIVET HOLES.  REFER TO SAAB STATEMENT 340SDS023466, TD 340-53-11-94 AND MM409 #407172 FOR REPAIR DETAILS.
